# SDR AUS20030507

- Difficulty date: May 6, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PASSENGER SEAT 1A-C OUTBOARD LEG ADRIFT FROM SEAT TRACK.
